# SDR USAAF96024

- Difficulty date: February 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N888AU
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11357
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 60049101
- Condition: Shifted
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT NR 1017 - PIT - EMERGENCY SLIDE AT MAIN ENTRY DOOR IS COMING OUT OF ITS PACK.  REPLACED MED EMERGENCY SLIDE PER MM.  OPS CHECK GOOD.  (M)
